Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular/missed periods and hair thinning, please help

I am 16 and have had my period for 3 years. My menstration cycle has always been irregular and i usualy only get my period 3 or 4 times a year. I am also experiencing extensive hair thinning, but only on my scalp. I have normal iron and thyroid. I am extreamly concerned please help.
Asked On : Sat, 26 Dec 2009
Answers:  2 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Why did you put it so many times? It is the same answer I give every time I am sorry. Please see a Doctor in Adolescent medicine. He will surely help you. This is something which is really of concern. Do you see any other changes like Voice change. Facial hair etc. I think you need to check entire hormones in the blood.

Answered: Sat, 26 Dec 2009
  Anonymous's Response

it wasnt coming up and my computer so i wasnt sure if it was submitting or not. i have been to the doctor several times and they all dont seem as concerned as i am, theres no other changes in my voice or facial hair, everything else is quite normal, i just have a strong feeling something is wrong.

Answered: Sun, 27 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor